# SDR 99ZZZX2036

- Difficulty date: May 11, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N54753
- Make and model: Piper PA-23-250
- Aircraft serial: 277554065
- System (JASC): 5510 · Horizontal Stabilizer Structure
- Part: Nutplate
- Part number: 1680000
- Condition: Broken
- Location: Stabilator
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

UPON REMOVAL OF STABILATOR ATTACH FITTINGS, FOUND THE OUTBOARD NUTPLATES WERE BROKEN AND/OR CRACKED.  ONE NOT HOLDING AT ALL.
